# SDR ASOA200900756

- Difficulty date: July 11, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 25,956 hours, 22,310 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

HYD SYSTEM 2 LOW PRESSURE IN FLIGHT.  EMERGENCY DECLARED, EQUIPMENT WAS STANDING BY.
